MathSciNet Relay Station
MathSciNet bibliographic data
MR425968 (54 #13917) 57A10
Hilden, Hugh M. Three-fold branched coverings of $S\sp{3}$. Amer. J. Math. 98 (1976), no. 4, 989–997.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement